# SDR DALA2023041803061

- Difficulty date: April 13, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 91,890 hours, 41,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 R4 EMERGENCY LIGHTS AROUND DOOR INOP. CORRECTIVE ACTION: R/R R4 BATTERY PACK I.A.W. B757 AMM 33-51. OPS CK GOOD. (8926453)
